Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: S. M. Nikol′skiĭ
Title: Approximation of functions of several variables and imbedding theorems
Additional book information: Die Grundlehren der mathematischen Wissenshaften, Band 205, Springer-Verlag, New York, Heidelberg, Berlin, 1975, viii + 420 pp., $46.50.

Review Information:

Reviewer: M. H. Taibleson
Journal: Bull. Amer. Math. Soc. 83 (1977), 335-343
American Mathematical Society